Johnson, W. B.
Banach spaces all of whose subspaces have the approximation property
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"), Tome (1979-1980) , Exposé no. 16 , p. 1-11
Zbl 0441.46014 | MR 585146
URL stable : http://www.numdam.org/item?id=SAF_1979-1980____A13_0

Bibliographie

1 T. Figiel and W.E. Johnson, A uniformly convex Banach space which contains no lp, Compositio Math. 29 (1974), 179-190. | Numdam | MR 355537 | Zbl 0301.46013

2 T. Figiel and W.B. Johnson, Large subspaces of ln∞ and estimates of the Gordon-Lewis constant, Israel J. Math. (submitted) MR 599305 | Zbl 0445.46012

3 T. Figiel, S. Kwapien, and A. Pelczynski, Sharp estimates for the constants of local unconditional structure of Minkowski spaces, Bull. Acad. Polon. Sci. 25(1977), 1221-1226. MR 487397 | Zbl 0379.46012

4 T. Figiel, J. Lindenstrauss, and V. Milman, The dimension of almost spherical sections of convex bodies, Acta Math. 139(1977), 53-94. MR 445274 | Zbl 0375.52002

5 Y. Gordon and D.R. Lewis, Absolutely summing operators and local unconditional structures, Acta Math. 133(1974), 27-48. MR 410341 | Zbl 0291.47017

6 S. Heinrich, Finite representability and super ideals of operators, Dissertationes Math. ( to appear). MR 575755 | Zbl 0443.47042

7 S. Heinrich, Ultraproducts in Banach space theory, Arkiv für Reine und Angew. Math. ( to appear). | MR 552464 | Zbl 0412.46017

8 W.B. Johnson, A reflexive Banach space which is not sufficiently Euclidean, Studia Math. 55(1976), 201-205. | MR 430756 | Zbl 0362.46015

9 W.B. Johnson, H.P. Rosenthal, and M. Zippin, On bases, finite dimensional decompositions, and weaker structures in Banach spaces, Israel J. Math. 9 (1971), 488-506. MR 280983 | Zbl 0217.16103

10 W.B. Johnson and M. Zippin, On subspaces of quotients of (ΣG n)lp and (ΣGn)co, Israel J. Math. 13 (1972), 311-316. Zbl 0252.46025

11 S. Kwapien, Isomorphic characterization of inner product spaces by orthogonal series with vector valued coefficients, Studia Math. 44(1972), 583-595. MR 341039 | Zbl 0256.46024

12 J. Lindenstrauss and H.P. Rosenthal, the Lp spaces. Israel J. Math. 7 (1969), 325-349. MR 270119 | Zbl 0205.12602

13 J. Lindenstrauss and L. Tzafiri, On the complemented subspaces problem, Israel J. Math. 9 (1971), 263-269. MR 276734 | Zbl 0211.16301

14 J 'Lindenstrauss and L. Tzafriri, The uniform approximation property in Orlicz spaces, Israel J. Math. 23(1976), 142-155. MR 399806 | Zbl 0347.46025

15 J. Lindenstrauss and L. Tzafriri, Classical Banach spaces I, Sequence spaces, Ergebnisse 92; Springer-Verlag (1977). MR 500056 | Zbl 0362.46013

16 J. Lindenstrauss and L. Tzafriri, Classical Banach spaces II, Function spaces, Ergebnisse 97; Springer-Verlag (1979). MR 540367 | Zbl 0403.46022

17 B. Maurey, Un théorème de prolongement. C.R. Acad. Sci. Paris, Sér A-B 279 (1974), 329-332. MR 355539 | Zbl 0291.47001

18 A. Pelczynski and H.P. Rosenthal, Localization techniques in L p spaces, Studia Math. 52(1975), 263-289. MR 361729 | Zbl 0297.46023

19 A. Szankowski, Subspaces without approximation property, Israel J. Math. 30 (1978), 123-129. MR 508257 | Zbl 0384.46008